# SDR AALA202203092146

- Difficulty date: March 8, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N979NN
- Make and model: Boeing 737*
- Aircraft serial: 31228
- Aircraft time: 18,980 hours, 7,783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 9 EMERGENCY LIGHT DAMAGED. SECURED ROW 9 EMERGENCY LIGHT ASSEMBLY. OPERATIONS TEST GOOD PER AMM 33-51-00.
